# SDR CALA2009102300648

- Difficulty date: October 23, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 40,865 hours, 21,800 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0336
- Condition: Defective
- Location: Galley
- Part time: 29,313 hours, 12,632 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED A STRONG ELECTRICAL SMELL COMING FROM THE VENT IN THE AFT GALLEY CEILING.  TROUBLESHOOTING REVEAL, NR 3 AFT OVEN FAN MOTOR BURNING.  REMOVED AND REPLACED NR 3 AFT OVEN PER M/M 25-34-00, OPS CHECKS NORMAL, OK FOR SVC.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1357482  SN OFF 00336 OVEN, LARGE, SG  OFF 99-2533-9-0002 0336 ON 99-2533-9-0002 0509
